Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

SO DEPRESSED!!!!!!!!!!!!!!

Posted by blkvettes on March 10, 2003, at 10:00:27

In reply to Re: IS IT POSSIBLE WERE TAKING TO MUCH blkvettes, posted by oldhand on March 9, 2003, at 18:38:18

First of all thanks for the posts which give me hope. I took the lex early afternoon yesterday and got tired at the right time. I did wake up early in the morning and could not go back to sleep. So I do a few things and lay back down. Everyone leaves for the day and I feel alone. My wife tells me relax and she will clean up when she gets home. This is the second day in a row that this wobbly, loss of balance has come back to haunt me. So I force myself to clean around the house and do some things that have been neglected for the last 5 months. I go about 2 hours and break down and just cry and cry. I call my wife at work and just talk while I am crying. I was better last week and now off to a bad start. Kept switching the times on the lex. I think I have found it now. Just cant think positive, I breathe deep and tell myself everything will be ok. I believe I will sleep through the night with time. I just want to function, so that I can be alone and drive to the store and pick my daughter up from school. I have come along way, but the journey only seems half over. I will keep trying!!!!!! GOD BLESS ALL!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:blkvettes thread:109458
URL: http://www.dr-bob.org/babble/20030310/msgs/207703.html